# SDR 99T64R686EWA

- Difficulty date: November 22, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, EXTERIOR DRAIN FITTING WORN STATION 1270 L36.  FABRICATED EXTERNAL DOUBLER AND INSTALLED DOUBLER AND DRAIN FITTING PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/19/99.  (M)
